Welcome to Francis Academic Press

Academic Journal of Mathematical Sciences, 2023, 4(2); doi: 10.25236/AJMS.2023.040205.

The Abelian Group in Mapping Perspective


Yuansheng Gao

Corresponding Author:
Yuansheng Gao

College of Science, Liaoning Technical University, Fuxin, 123000, China


The Abelian group, also known as the exchange group, is a class of groups which satisfy the exchange law. This paper reviews Abelian groups from the perspective of mappings and gives sufficient and necessary conditions for a group to be an Abelian group under several special mappings.


Group, Mapping, Exchange law, Abelian group, Exchange group

Cite This Paper

Yuansheng Gao. The Abelian Group in Mapping Perspective. Academic Journal of Mathematical Sciences (2023) Vol. 4, Issue 2: 35-40. https://doi.org/10.25236/AJMS.2023.040205.


[1] Rotman J J. An introduction to the theory of groups [M]. Springer Science & Business Media, 2012.

[2] Fuchs L, Kahane J P, Robertson A P, et al. Abelian groups [M]. Oxford: Pergamon Press, 1960.

[3] Greub W H. Linear algebra [M]. Springer Science & Business Media, 2012.

[4] Kaplansky I. Infinite abelian groups [M]. Courier Dover Publications, 2018.

[5] Gao W D. A combinatorial problem on finite abelian groups [J]. Journal of Number Theory, 1996, 58(1): 100-103.

[6] Kharlampovich O, Myasnikov A. Elementary theory of free non-abelian groups [J]. Journal of Algebra, 2006, 302(2): 451-552.

[7] Green B, Ruzsa I Z. Freiman's theorem in an arbitrary abelian group [J]. Journal of the London Mathematical Society, 2007, 75(1): 163-175.

[8] Tărnăuceanu M. An arithmetic method of counting the subgroups of a finite abelian group [J]. Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie, 2010: 373-386.

[9] Bownik M, Ross K A. The structure of translation-invariant spaces on locally compact abelian groups [J]. Journal of Fourier Analysis and Applications, 2015, 21(4): 849-884.

[10] Chelvam T T, Sattanathan M. Power graph of finite abelian groups [J]. Algebra and Discrete Mathematics, 2018, 16(1).

[11] Alspach B, Liversidge G. On strongly sequenceable abelian groups [J]. The Art of Discrete and Applied Mathematics, 2020, 3(1): # P1. 02-# P1. 02.

[12] Annamalai C. Abelian Group on the Binomial Coefficients of Combinatorial Geometric Series [J]. Available at SSRN 4215783, 2022.

[13] Benkhalifa M. The group of self-homotopy equivalences of a rational space cannot be a free abelian group [J]. Journal of the Mathematical Society of Japan, 2023, 75(1): 113-117.